Exact difference scheme and difference scheme of higher order of approximation for a convection-diffusion equation.I

Artykuł naukowy w czasopiśmie recenzowany

Czasopismo: Annales Universitatis Mariae Curie-Skłodowska Sectio AI Informatica (ISSN: 1732-1360)
Współautorzy: Magdalena Łapińska-Chrzczonowicz
Rok wydania: 2014
Tom: 13
Numer czasopisma: 1
Strony od-do: 37-51
Dostęp WWW: http://dlibra.umcs.lublin.pl/dlibra/plain-content?id=11737
DOI: 10.2478/v10065-012-0045-8



Cytowanie w formacie Bibtex:
@article{1,
author = "Piotr Matus and Magdalena Łapińska-Chrzczonowicz",
title = "Exact difference scheme and difference scheme of higher order of approximation for a convection-diffusion equation.I ",
journal = "Annales Universitatis Mariae Curie-Skłodowska Sectio AI Informatica",
year = "2014",
number = "1",
pages = "37-51"
}

Cytowanie w formacie APA:
Matus, P. and Magdalena Łapińska-Chrzczonowicz(2014). Exact difference scheme and difference scheme of higher order of approximation for a convection-diffusion equation.I . Annales Universitatis Mariae Curie-Skłodowska Sectio AI Informatica, 1, 37-51.